Lemsip Max All-In-One Sachets Lemon - 10 - Pharmacy 24 Hours
-10%
, , ,

Lemsip Max All-In-One Sachets Lemon – 10


Lemsip Max All-In-One Sachets Lemon – 10 Relief from a headache, fever, sore throat, blocked nose and a chesty cough.

£4.20 £4.69

Lemsip Max All in One is for the symptomatic relief of colds and flu including chesty coughs. Lemon Flavour.

Ingredients (per sachet) Action Relief of…
Paracetamol 1000mg Analgesic & antipyretic Headache, sore throat, fever, body aches & pains
Phenylephrine hydrochloride 12.2mg Decongestant Blocked or runny nose
Guaifenesin 200mg Expectorant Chesty Cough

Suitable for

Adults and children aged 12 years and over.

Age Restriction:

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice.

If symptoms persist consult your doctor.

Do not use more medicine than the label tells you to.

Hazards and Cautions

CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking or have taken MAOI’s (antidepressants) within 14 days.

Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.

Keep all medicines out of the reach and sight of children.

Storage

Do not store above 25 degrees. Do not use after the end of the month of the expiry date. Store in the original package.

Precautions

This is a medicine;

• Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist

• Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies

Active ingredients

Contains the active ingredients paracetamol, phenylephrine and guaifenesin.

Ingredients

Active ingredients: paracetamol, phenylephrine hydrochloride and guaifenesin.

Also contains: aspartame (E951), surcrose and sodium (see leaflet for further information).

SKU: co-365-7713 Categories: , , ,
Weight 0.2 kg

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Lemsip Max All-In-One Sachets Lemon – 10”

There are no reviews yet.

0
    0
    Your Cart
    Your cart is emptyReturn to Shop